# SDR DALA2016051810198

- Difficulty date: June 5, 2014
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 64,438 hours, 27,913 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: Door Cam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER HINGE,  UPPER CAM PLATE HAS CORROSION.  REMOVED AND REPLACED THE UPPER CAM PLATE IAW AMM 52-11-09-404-017.
